# SDR FDKA200706311

- Difficulty date: June 25, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 14,661 hours, 13,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 14523092403
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANK ROD ASSY WAS FOUND TO HAVE ELONGATED HOLES AND BUSHINGS NOT PROPERLY SEALED CAUSING HARD TO OPEN AND CLOSE MAIN DOOR.  REPLACED CRANK ROD ASSY.
